My oncologist has warned me about many side effects of the Alitma that I’m on. The one he never me mentioned is the decreasing circulation in my hands and feet. For the past three weeks my feet feel like they have been encased in ice. Now the average person would say, “well, just put socks on”. While this would be an ideal solution in an ideal world, I don’t live in an ideal world and while my feet are busy freezing they are also sweating profusely. So much so that in a matter of a half hour my socks are damp, which makes the cold feel worse. So I take the socks off and they just get cold again. It’s a vicious circle.
My hands are so cold most times that it’s hard to pick up or carry things. My joints get so cold that they lock up. If I’m sitting still, I’m either knitting or crocheting, just to keep my hands in motion and active. I can’t wait for it to get warm again so I can handle things that have been warmed by the sun. It’s gotten so cold here for the past week. Cold and damp. Not so good for someone with achy bones. I did take a nice hot bath last night and that seemed to help me sleep last night. Maybe I take another one tonight, this time with some lavender to really knock me out.
I’m off for my afternoon nap now. Have a great day everyone. Stay warm.